# SDR FDEA201406081357

- Difficulty date: June 8, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N68054
- Make and model: Doug MD-10-10F
- Aircraft serial: 47808
- Aircraft time: 67,077 hours, 30,423 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2886504
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FUEL PNL DOOR CUT OUT HAS A 1"X1/8" STRIP OF PAINT MISSING & LOOKS LIKE A POSSIBLE CRACK.  REQUESTED NDT VERIFY.  CONFIRMED & MARKED END CRACK LOCATED RT WING  FUEL PNL DOOR CUT OUT IAW NDTSPM PT 6.  FABRICATED DOUBLER & FILLER, TREATED & PRIMED  REPAIR PARTS IAW SRM 57-10-00 FIG 68 SHEET 2.  OK TO INSTALL REPAIR.  INSTALLED DOUBLER & FILLER IAW SRM 57-10-00 FIG 68 SHEET 2.
